# SDR DLM11011459

- Difficulty date: September 1, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N809DE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 38,410 hours, 5,114 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 1605
- Condition: Damaged
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: H

## Discrepancy

TRANSFER FROM CMI - MID GALLEY COFFEEMAKER NR 4 HANDLE INOP.  FOUND COFFEEMAKER BAG/POUCH TRAY BOTTOM BURNED/MELTED.  REPLACED SAME.
